# SDR C2XA02SH015

- Difficulty date: June 18, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145ER
- Aircraft serial: 145015
- Aircraft time: 11,525 hours, 8,947 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Strap
- Part number: 14521721005
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CK INSPECTION, THE CENTER STRAP AT BETWEEN FRAMES 14 AND 17 WERE FOUND TO BE CORRODED. MAINTENANCE REMOVED THE DAMAGED SECTION OF THE STRAP, FABRICATED AND INSTALLED A REPAIR DOUBLER IN ACCORDANCE WITH EMB-145 SRM 53-21-02, AND THE AIRCRAFT WAS APPROVED FOR RTEURN TO SERVICE.
